MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-90/I16-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with durapl.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal aortic extension and an iliac limb to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure aneurysm sac growth of greater than 5mm was identified.The patient status was not reported.
 
Additional Manufacturer Narrative
A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the sac growth of 7mm is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (non-device related failure) from the lumbar artery also occurred.The reported sac growth and the type ii endoleak of the lumbar artery are anatomy related.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: b5 describe event or problem.G4 awareness date.H6 evaluation result codes; remove 3233.H6 evaluation conclusion codes; remove 11.H6 device codes (as evaluated); remove 3190.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal aortic extension and an iliac limb to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure aneurysm sac growth of greater than 5mm was identified.The patient status was not reported.Additional information: during the clinical assessment, it was determined that the reported dance growth was coming from a type ii endoleak (non- device related) from the lumbar artery therefore a complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key12264438
Report Number2031527-2021-00294
Device Sequence Number20048752
Product Code MIH
UDI-Device Identifier00818009010247
UDI-Public(01)00818009010247(17)181218
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2018
Device Model NumberBA28-90/I16-30
Device Lot Number1291699-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT, LOT # 1253189-026; SUPRARENAL AORTIC EXTENSION, LOT # 1252085-011; LIMB STENT GRAFT, LOT # 1253189-026
Outcome Attributed to Adverse Event Other;
Patient Age68 YR